# SDR 2008UALA03109

- Difficulty date: May 31, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,755 hours, 9,056 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 2975
- Condition: Malfunctioned
- Location: Lt Engine Surge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT START ON APU DUCT LOW 20 PSI NR 2 STARTED DID XBLEED.   *S/D*  PER HNL "CHECKED THE DUCT PRESSURE FLUCTUATES WITH NO LOAD.  CLEANED SURGE VALVE FILTER, NO HELP.  REPLACED SURGE CONTROL VALVE  MR49532-222 (979806-12) WITH MR49532-231.  ENGINE START GOOD 30 PLUS PSI ".  NO SHOP FINDINGS ARE AVAILABLE ON OFF UNIT.
